# SDR DALA2016010700070

- Difficulty date: January 6, 2016
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33960
- Aircraft time: 29,601 hours, 17,657 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT PREFORMED, CRACKED FOUND ON LOWER RIVET OF PREVIOUS REPAIR-AFT CARGO DOOR-LWR FWD CORNER FLT ENGINEERING STRUCTURE  INDICATED, ACCEPTED FOR FEERY FLIGHT WITHOUT LIMITATION.  REMOVED PREVIOUS REPAIR IAW SRM 51-40-02, ACCOMPLISHED PERMANENT REPAIR IAW ER/A 541047-14, REV ORIGINAL, REF: LOG PAGE 2294442 FOR ALL FOLLOW UP REQUIREMENTS ASSOCIATED ER/A 14-541047, ADDED FOR AC 6820.
